# SDR REXA2021111200943

- Difficulty date: November 2, 2021
- Submitted: November 12, 2021
- Operation: Air carrier
- Aircraft: N153PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15153
- Aircraft time: 32,302 hours, 32,263 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Beam
- Part number: MM67035502010
- Condition: Damaged
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGE FOUND ON STRUCTURE ON AFT SIDE OF AFT CARGO DOOR SURROUND - AFT CARGO DOOR, DOOR ASSIST PULLEY GUIDE SUPPORT BEAM WAS REPAIRED PER EA CRJ953-12292. THIS IS A MAJOR REPAIR-- REF NRWC 804069 OF 912.1 WP 11/01/21 FOR REPA
IR OF THE AFT CARGO DOOR BEAM FS 1047.00 PN MM670-35502-010, CL600-2D24 USING EA CRJ953-12292 FOR COMPLETION OF BEAM REPAIR. THIS ENTRY COMPLIES WITH GMM 3-03 D 7 A) AND B)
